# SDR IPXA2018102935442

- Difficulty date: October 12, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Part number: ARC06242
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING T/E, LOWER HINGE WAS CRACKED AT XORS 745.3.  REPAIRED THE HINGE IAW EA 011-5720-01-A7513, REV  I/R, AND EO MD11-5720-70328-A.  MINOR.
